# SDR DALA1114279877

- Difficulty date: February 28, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL NR 68, LOWER STRUCTURE CHANNEL WITH CRACKS.  REMOVED DAMAGE PAX CABIN FLOOR PANEL NR 68 LOWER STRUCTURE AND INSTALLED FLOOR SUPPORT LOWER STRUCTURE, BATCH NR 0001870883 IAW SRM 51-30-2 PARA 8 PG 26B.
